Ulster University Logo

Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients

Farahmand, K and Grigorash, A (2001) Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients. Autralian Matematical Society, 70 (2). pp. 225-233. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7829
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:32
Last Modified:09 May 2011 08:43

Repository Staff Only: item control page